Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 482869, 22 pages
http://dx.doi.org/10.5402/2012/482869
Research Article

Hybrid Projection Algorithm for a New General System of Variational Inequalities in Hilbert Spaces

1Department of Mathematics and Statistics, Faculty of Science, Thaksin University, Phatthalung Campus, Phatthalung 93110, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 5 November 2012; Accepted 18 December 2012

Academic Editors: I. K. Argyros, H. Y. Chung, and Y.-G. Zhao

Copyright © 2012 S. Imnang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Imnang, “Hybrid Projection Algorithm for a New General System of Variational Inequalities in Hilbert Spaces,” ISRN Applied Mathematics, vol. 2012, Article ID 482869, 22 pages, 2012. doi:10.5402/2012/482869